[Severe dysautonomia revealing Wernicke's encephalopathy].

@article{Cognat2011SevereDR,
  title={[Severe dysautonomia revealing Wernicke's encephalopathy].},
  author={Emmanuel Cognat and E Hainque and Val{\'e}rie Mesnage and Richard J Levy},
  journal={Revue neurologique},
  year={2011},
  volume={167 3},
  pages={
          250-3
        }
}
INTRODUCTION Wernicke's encephalopathy, a pathology caused by vitamin B1 (thiamin) deficiency, is often difficult to diagnose and can lead to severe cognitive sequels if left untreated. CASE REPORT We report the case of a 42-year-old HIV-positive women who, four days after recurrent episodes of vomiting, developed severe dysautonomia and symptoms suggestive of Wernicke's encephalopathy. Treatment with parenteral thiamine induced dramatic improvement within a few days. CONCLUSION This case… CONTINUE READING
BETA

From This Paper

Figures, tables, and topics from this paper.

References

Publications referenced by this paper.
SHOWING 1-10 OF 13 REFERENCES

Can glucose make you faint ?

  • DR Rossi, RC Rathbun, LN Slater
  • Lancet
  • 2008

Similar Papers

Loading similar papers…